# SDR 08FDEA04118

- Difficulty date: September 29, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: RAM142951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO ROLLER TRAY HAS CORROSION ON THE ATTACH ANGLE LOWER SURFACE AT FS 879, RBL 5 INCH - 8 INCH.  COMPLIED WITH THE REPAIR TO THE ROLLER TRAY ATTACH ANGLE AT STA 879; RBL 8; FWD   CARGO COMPARTMENT IAW DC/MD-10 SRM 53-00-01;  VOL I;  FIG 7.
